Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




165 Publications

2012 | Conference Paper | IST-REx-ID: 3134
H. Edelsbrunner, B. Fasy, and G. Rote, “Add isotropic Gaussian kernels at own risk: More and more resilient modes in higher dimensions,” in Proceedings of the twenty-eighth annual symposium on Computational geometry , Chapel Hill, NC, USA, 2012, pp. 91–100.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 3331   OA
M. Kerber and M. Sagraloff, “A worst case bound for topology computation of algebraic curves,” Journal of Symbolic Computation, vol. 47, no. 3, pp. 239–258, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3115
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” Discrete & Computational Geometry, vol. 48, no. 4, pp. 964–989, 2012.
View | Files available | DOI | Download (ext.) | arXiv
 
2012 | Journal Article | IST-REx-ID: 2904   OA
F. Pausinger, “Weak multipliers for generalized van der Corput sequences,” Journal de Theorie des Nombres des Bordeaux, vol. 24, no. 3, pp. 729–749, 2012.
View | DOI | Download (ext.)
 
2012 | Journal Article | IST-REx-ID: 3159   OA
Y. Mileyko, H. Edelsbrunner, C. Price, and J. Weitz, “Hierarchical ordering of reticular networks,” PLoS One, vol. 7, no. 6, 2012.
View | Files available | DOI
 
2012 | Journal Article | IST-REx-ID: 6588   OA
F. Pausinger, “Elementary solutions of the Bernstein problem on two intervals,” Journal of Mathematical Physics, Analysis, Geometry, vol. 8, no. 1, pp. 63–78, 2012.
View | Download (ext.) | WoS
 
2011 | Conference Paper | IST-REx-ID: 3270
C. Chen and M. Kerber, “Persistent homology computation with a twist,” presented at the EuroCG: European Workshop on Computational Geometry, Morschach, Switzerland, 2011, pp. 197–200.
View
 
2011 | Journal Article | IST-REx-ID: 3965
B. Wang, H. Edelsbrunner, and D. Morozov, “Computing elevation maxima by searching the Gauss sphere,” Journal of Experimental Algorithmics, vol. 16, no. 2.2, pp. 1–13, 2011.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3269
Y. Sheng, B. Cutler, C. Chen, and J. Nasman, “Perceptual global illumination cancellation in complex projection environments,” Computer Graphics Forum, vol. 30, no. 4, pp. 1261–1268, 2011.
View | DOI
 
2011 | Book Chapter | IST-REx-ID: 3271
H. Wagner, C. Chen, and E. Vuçini, “Efficient computation of persistent homology for cubical data,” in Topological Methods in Data Analysis and Visualization II, R. Peikert, H. Hauser, H. Carr, and R. Fuchs, Eds. Springer, 2011, pp. 91–106.
View | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed